MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 172, 182, 223, 153 and 167 mg/dl.The customer's expected fasting blood glucose test result range is 107 - 120 mg/dl.Customer stated the he has been obtaining the high results since he started using the test strips two - three weeks ago.The customer feels well and did not report any symptoms.Customer stated that he had gone to the doctor for his normal visit and told the doctor about the meter.The doctor had done blood work; customer could not remember what the results were but stated that the doctor took him off his high dosage of metformin since his blood work was good.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date at time of call is two - three weeks.Customer had the correct code chip in the meter.The meter memory was reviewed for previous test result history (time not set): result 1: 172 mg/dl date: (b)(6) 2017time:1:18pm fasting, result 2 :182 mg/dl date: (b)(6) 2017time: 1:49pm fasting, result 3 :223 mg/dl date: (b)(6) 2017time:1:48pm fasting, result 4 :153 mg/dl date:(b)(6) 2017 time: 1:24pm fasting, result 5 :167 mg/dl date:(b)(6) 2017 time: 1:09pm fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7048485
Report Number1000113657-2017-01981
Device Sequence Number1186319
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5065
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1